# SDR ASAA2021030834260

- Difficulty date: March 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 37,235 hours, 10,719 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RTGP
- Condition: Failed
- Location: Nr Hf Comms
- Part time: 26,100 hours, 8,389 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HF TRANSCIEVER HAD NO SIDETONE. GROUNDED - YES. REMOVED AND REPLACED THE NR 2 HF TRANSCEIVER IAW B737-800 AMM 23-11-21-400-801 OP'S CHECK GOOD.
